# SDR CALA2019031100392

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 96,685 hours, 9,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02949
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131255 L2 PAX DOOR EPAS BATTERY REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 52-11-20 L2 PAX DOOR EPAS BATTERY PACK REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 52-11-20 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1419327 SN OFF 2949 BATTERY, AY-EPA OFF 26-5211-9-9003 2949 ON 26-5211-9-9003 5822.
